Convergence theorems for total asymptotically quasi-nonexpansive nonself mappings in uniformly convex metric spaces

Anantachai Padcharoen

Abstract


In this paper, we study and prove some fixed point theorems for fixed points of total asymptotically quasi-nonexpansive nonself mappings in uniformly convex metric spaces.

Full Text: PDF

How to Cite this Article:

Anantachai Padcharoen, Convergence theorems for total asymptotically quasi-nonexpansive nonself mappings in uniformly convex metric spaces, Adv. Fixed Point Theory, 5 (2015), 45-55

Copyright © 2015 Anantachai Padcharoen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation